# SDR HALA2011022100108

- Difficulty date: February 21, 2011
- Submitted: February 22, 2011
- Operation: Air carrier
- Aircraft: N591HA
- Make and model: Boeing 767-33A
- Aircraft serial: 33423
- Aircraft time: 31,517 hours, 5,942 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Idg
- Part number: 745329B
- Part serial: G1493
- Condition: Malfunctioned
- Location: Rt Generator
- Part time: 10,448 hours, 1,868 cycles
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ETOPS SIGNIFICANT SYS - RT GENERATOR NEEDED TO BE RESET AFTER RT ENG START.  BITE CHECK BPCU, FOUND UNDER FREQ TRIP, IDG WIRING.  REMOVED IDG IAW MM 24-16-01. INSTALLED NR 2 ENG IDG IAW AMM 24-11-01.  OPER & LEAK CHECK PEND.  OPS, & LEAK CHECKS GOOD.
